Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Tabulation of coefficients for operations on Taylor series


Author: Daniel C. Fielder
Journal: Math. Comp. 14 (1960), 339-345
MSC: Primary 65.25
MathSciNet review: 0127515
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1960-0127515-0
Article copyright: © Copyright 1960 American Mathematical Society